Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Thanks Wendy, I quesiton myself also JaneB

Posted by Krazy Kat on May 8, 2002, at 11:21:56

In reply to Thanks Wendy, I quesiton myself also, posted by JaneB on May 8, 2002, at 9:53:52

Jane:

I haven't followed this thread too closely, so please forgive me if I'm repeating anything...

the energy issue is a BIG one for me, as well. I am Bipolar, and all stabilizers I tried made me tired. Beyond the tired I was already experiencing from the depressive side of it. I also could not tolerate Wellbutrin AT ALL. Pdoc has not been as concerned about the lack of energy as I have over the last two years, until I finally told him that I was going to stop all meds unless it could be "fixed".

I'm doing a trial of Ritalin right now - there's a thread above. I'm really tired today, not sure why, but it had seemed to improve both my energy and focus the last couple of days. The best thing is stimulants work quickly or not at all.

I cannot tolerate Anti-Depressants but this seems to have very minimal side effects.

What about adding a stimulant? I hope that you at least will consider this - I don't know your background, but the two times I stopped my med (Depakote) I went into serious suicidal depressions recently.

Take care.

- KK


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Krazy Kat thread:105509
URL: http://www.dr-bob.org/babble/20020503/msgs/105593.html